# SDR CALA0600290

- Difficulty date: August 2, 2006
- Submitted: August 2, 2006
- Operation: Air carrier
- Aircraft: N14347
- Make and model: Boeing 7373T0
- Aircraft serial: 23585
- Aircraft time: 55,982 hours, 29,173 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1493574
- Condition: Corroded
- Location: Bs 897
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT CARGO COMPARTMENT STRINGER 21L CORRODED ON UPPER FLANGE AT STA 897.  A STRINGER REPAIR WAS INSTALLED IAW SRM 53-00-03, FIGURE 201.
